# SDR ASAA1057679

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 13,360 hours, 4,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 (ENGINE FMC CDU FAULTS) FOUND MAINT MSG NR 73 30312 (START SWITCH AND ARINC BUS DATA DISAGREE) FOR NR 2 ENGINE.  PERFORMED FIM TASK 73 24 00 810 813 F00 STEPS A THRU E.2.I.1. AND STEPS G 1. THRU G.3.G.  NO DISCREPANCIES NOTED AT THIS TIME.  PERFORMED ENGINE FMC T/C 78273000, NO FAULTS LOGGED FOR PAST 5 LEGS.
